Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 43, NWS Lincoln, IL

May 30, 2013Menard County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 30, 2013, 7:45 PM CDT for Menard County, Sangamon County, Illinois. It was in force for 45 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 7:45 PM CDT (00:45 UTC)
Expired
May 30, 2013, 8:30 PM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Menard County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 55 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 7:48 PM CDTTSTM WND DMGLowder, ILEMPTY TRAIN CARS BLOWN OVER NEAR LOWDER...REPORT FROM SHERIFFS OFFICE...RELAYED BY BROADCAST MEDIA.
May 30, 7:52 PM CDTTSTM WND DMG3 Wnw Auburn, ILSIX POWER POLES WERE SNAPPED CLOSE TO A SUBSTATION LOCATED NEAR AUBURN RD AND LEAD LINE RD...RELAYED THROUGH EMERGENCY MANAGER.
May 30, 7:52 PM CDTTSTM WND DMG3 Wsw Auburn, ILTWO GRAIN BINS AND TWO GRAIN DRYERS WERE DESTOROYED ON A FARM...RELAYED THROUGH EMERGENCY MANAGER.
May 30, 7:58 PM CDTTSTM WND DMGLoami, ILPOWER POLES WERE SNAPPED NEAR LOAMI CAUSING POWER OUTAGES IN LOAMI...RELAYED THROUGH EMERGENCY MANAGER.
May 30, 8:02 PM CDTTSTM WND GST 70Loami, ILESTIMATED 70 MPH WIND GUST FROM TRAINED SPOTTER...RELAYED THROUGH EMERGENCY MANAGER.
May 30, 8:08 PM CDTTSTM WND GST 54Capital Airport, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:32 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
596 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

915 
WUUS53 KILX 310045
SVRILX
ILC129-167-310130-
/O.NEW.KILX.SV.W.0043.130531T0045Z-130531T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
745 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MENARD COUNTY IN CENTRAL ILLINOIS...
  SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 830 PM CDT

* AT 743 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIRDEN...AND
  MOVING NORTH AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...AUBURN...DIVERNON...PAWNEE...LOAMI...CHATHAM...
  ROCHESTER...RIVERTON...SHERMAN...ATHENS...PETERSBURG...
  WILLIAMSVILLE...GLENARM...BERLIN...CURRAN...SOUTHERN VIEW...
  JEROME...LELAND GROVE...FARMINGDALE AND GRANDVIEW.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 109.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 84 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4008 8985 3990 8942 3964 8953 3964 8954
      3962 8954 3952 8957 3952 8992 3958 8994
TIME...MOT...LOC 0045Z 198DEG 41KT 3954 8981

HAIL...1.00IN
WIND...70MPH

$$

KMH
2 follow-up statements
199 
WWUS53 KILX 310104
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
804 PM CDT THU MAY 30 2013

ILC129-167-310130-
/O.CON.KILX.SV.W.0043.000000T0000Z-130531T0130Z/
MENARD IL-SANGAMON IL-
804 PM CDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SANGAMON AND
SOUTHEASTERN MENARD COUNTIES UNTIL 830 PM CDT...

AT 802 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEW BERLIN TO SPRINGFIELD...AND MOVING NORTH AT
50 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...ROCHESTER...RIVERTON...SHERMAN...ATHENS...
WILLIAMSVILLE...PETERSBURG...JEROME...LELAND GROVE...FARMINGDALE...
GRANDVIEW...CAPITAL AIRPORT...CLEAR LAKE...SALISBURY...SPAULDING...
DAWSON...CANTRALL AND LINCOLNS NEW SALEM.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 109.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 84 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4008 8985 3990 8942 3964 8953 3964 8954
      3962 8954 3952 8957 3952 8992 3958 8994
TIME...MOT...LOC 0104Z 197DEG 46KT 3978 8989 3975 8963

HAIL...1.00IN
WIND...70MPH

$$

KMH
531 
WWUS53 KILX 310105
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
805 PM CDT THU MAY 30 2013

ILC129-167-310130-
/O.CON.KILX.SV.W.0043.000000T0000Z-130531T0130Z/
MENARD IL-SANGAMON IL-
805 PM CDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SANGAMON AND
SOUTHEASTERN MENARD COUNTIES UNTIL 830 PM CDT...

AT 802 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEW BERLIN TO SPRINGFIELD...AND MOVING NORTH AT 
50 MPH. AT 802 PM A SPOTTER ESTIMATED 60 TO 70 MPH WINDS IN LOAMI.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...ROCHESTER...RIVERTON...SHERMAN...ATHENS...
WILLIAMSVILLE...PETERSBURG...FARMINGDALE...GRANDVIEW...CAPITAL
AIRPORT...CLEAR LAKE...SALISBURY...SPAULDING...DAWSON...CANTRALL AND
LINCOLNS NEW SALEM.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 109.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 84 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4008 8985 3990 8942 3964 8953 3964 8954
      3962 8954 3952 8957 3952 8992 3958 8994
TIME...MOT...LOC 0105Z 197DEG 46KT 3979 8989 3976 8962

HAIL...1.00IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:35 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 30, 6:35 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
635 PM CDT THU MAY 30 2013

.DISCUSSION...
ISSUED 242 PM CDT THU MAY 30 2013

SHORT TERM...TONIGHT THROUGH SUNDAY

SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ACCOMPANIED BY
DAMAGING WINDS...LARGE HAIL AND POSSIBLY A FEW TORNADOES (ESPECIALLY
ON FRIDAY). HEAVY RAIN CONTINUES TO BE A MAJOR CONCERN...ESPECIALLY
OVER PARTS OF WEST CENTRAL AND CENTRAL ILLINOIS THAT WILL AFFECT
THE ILLINOIS...SANGAMON AND SPOON BASINS (SEE HYDRO SECTION BELOW).
NO CHANGES PLANNED IN THE FLASH FLOOD WATCH OVER THE NORTHWEST HALF
OF THE FORECAST AREA.

SCATTERED CONVECTION DEVELOPED EARLY THIS AFTERNOON OVER PARTS OF
CENTRAL ILLINOIS IN A VERY MOIST AND UNSTABLE AIR MASS WITH MIXED
LAYER CAPES OF 1500-2000 J/KG. UPPER AIR DATA INDICATED 40-50 KTS
AT 850 MB ALONG WITH DEW POINTS IN THE LOW TEENS OVER PARTS OF
ARKANSAS AND MISSOURI STREAMING NORTHEAST TOWARDS ARE AREA.
FURTHER TO THE WEST...A MORE LINEAR COMPLEX OF STORMS WAS TRACKING
EAST AND NORTHEAST OVER PARTS OF MISSOURI AND SHOULD PUSH THRU OUR
AREA LATE THIS AFTERNOON AND THIS EVENING BRING THE POTENTIAL FOR
STRONG WINDS AND LARGE HAIL. AFTER THAT...WILL TRY TO BRING IN A
BREAK WITH THE PRECIP LATE THIS EVENING AND OVERNIGHT BEFORE ANOTHER
COMPLEX OF STORMS IS EXPECTED TO BE APPROACHING THE AREA BY FRIDAY
MORNING.

WIND PROFILES...ALTHOUGH RATHER STRONG TODAY...WILL PALE IN COMPARISON
TO WHAT THE MODELS ARE DEPICTING FOR FRIDAY AFTERNOON AND EVENING
AS A SIGNIFICANT SHORTWAVE IS EXPECTED TO ROTATE NE TOWARDS THE REGION
DURING THE DAY. FORECAST SOUNDINGS INDICATING SB CAPES OF 1800-2100
J/KG WITH 0-3KM HELICITY VALUES OF 250-300...AND DEEP LAYER SHEAR VALUES
OF 50 KTS BY TOMORROW AFTERNOON. ALL MODES OF SEVERE WEATHER WILL BE
POSSIBLE INCLUDING A FEW TORNADOES...DAMAGING WIND GUSTS AND LARGE
HAIL...IN ADDITION TO HEAVY RAINFALL. RAINFALL TOTALS OF BETWEEN 2
TO 3 INCHES WILL BE POSSIBLE BY EARLY SUNDAY MORNING...WITH LOCALLY
HIGHER AMOUNTS POSSIBLE WHERE THUNDERSTORMS TRAIN...AND THAT APPEARS
MOST LIKELY TOMORROW NIGHT OVER SOUTHWEST THRU CENTRAL ILLINOIS.

THE COLD FRONT WILL BE PUSHING ACROSS THE AREA ON SATURDAY WITH ONE
MORE ROUND OF STORMS EXPECTED...ESPECIALLY OVER THE EASTERN HALF OF
THE FORECAST AREA. LINGERING RAIN CHANCES WILL BE WITH US SUNDAY NIGHT
WITH THE SLOW MOVING UPPER LEVEL LOW FINALLY PULLING AWAY FROM THE LOWER
LAKES REGION EARLY NEXT WEEK.

LONG TERM...MONDAY THROUGH THURSDAY

ALTHOUGH QUIETER WEATHER CONDITIONS ARE EXPECTED MONDAY AND
TUESDAY...ANOTHER SLOW MOVING UPPER LEVEL SYSTEM IS EXPECTED TO PUSH
INTO THE CENTRAL PLAINS BY TUESDAY AND START AFFECTING OUR AREA AGAIN
WITH RAIN EITHER LATE TUESDAY NIGHT OR WEDNESDAY...AND UNFORTUNATELY...
RAIN CHANCES WILL HANG AROUND SEVERAL DAYS AFTER THAT AS THE UPPER
LEVEL LOW SLOWLY TRACKS ACRS THE NORTHERN PLAINS AND INTO THE UPPER
LAKES REGION BY NEXT THURSDAY.

&&

.AVIATION...
ISSUED 635 PM CDT THU MAY 30 2013

LINE OF CONVECTION CURRENTLY IN THE ILLINOIS RIVER VALLEY WILL
GRADUALLY SHIFT N/NE ACROSS CENTRAL ILLINOIS THIS EVENING. RADAR
TIMING TOOLS TAKE THE ASSOCIATED OUTFLOW BOUNDARY THROUGH KSPI BY
00Z...THE FURTHER EAST TO KBMI BY 01Z. WIND SHIFT FROM S TO W/NW
WILL OCCUR AT THAT TIME. WITH MUCH OF THE MOMENTUM ASSOCIATED WITH
THE STORMS LIFTING NORTHWARD RATHER THAN EASTWARD...NOT SURE IF
OUTFLOW WILL EVER REACH KDEC/KCMI. SHOWERS/THUNDER WILL CLEAR KPIA
AROUND 05Z...BUT WILL LINGER THROUGH 08Z-09Z FURTHER SOUTHEAST AT
THE I-72 TERMINALS. AFTER A BREAK IN THE ACTION LATER TONIGHT INTO
FRIDAY MORNING...ADDITIONAL STORMS WILL FIRE ALONG OLD OUTFLOW
BOUNDARIES FRIDAY AFTERNOON. HAVE INCLUDED VCTS AT ALL TERMINALS
AFTER 18Z ACCORDINGLY.

BARNES
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031-
036>038-040>042-047>051.

&&
Hazardous weather outlook, May 30, 3:27 PM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT THU MAY 30 2013

ILZ027>031-036>038-040>042-047>051-311100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
327 PM CDT THU MAY 30 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS WILL TRACK THROUGH THE ILLINOIS RIVER
VALLEY LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. SOME OF
THE STORMS WILL BE WILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS...LARGE HAIL...AND TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. SOME
OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND
NIGHT...PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. EARLY INDICATIONS SUGGEST TOTAL RAINFALL AMOUNTS OF 2
TO 3 INCHES WILL BE COMMON THROUGH SATURDAY...WITH ISOLATED HIGHER
AMOUNTS WITHIN STRONGER STORMS. THE THREAT OF SEVERE STORMS SHOULD
DIMINISH WEST OF THE ILLINOIS RIVER ON SATURDAY.

FLOODING WILL CONTINUE ALONG THE SPOON RIVER THROUGH MONDAY OR
TUESDAY. RIVER LEVELS WILL CONTINUE TO RISE ALONG THE ILLINOIS
RIVER AS WELL...WITH ALL POINTS FROM HENRY DOWNSTREAM GOING ABOVE
FLOOD STAGE FROM FRIDAY INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...MAINLY
PRIOR TO 9 PM.

ILZ043>046-052>057-061>063-066>068-071>073-311100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
327 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. WIDESPREAD
SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER SOME OF THE STRONGER
STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND HEAVY
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. SOME
OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND
NIGHT...PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES. EARLY INDICATIONS SUGGEST TOTAL RAINFALL AMOUNTS OF 2
TO 3 INCHES WILL BE COMMON THROUGH SATURDAY...WITH ISOLATED HIGHER
AMOUNTS WITHIN STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Local storm report, May 30, 3:59 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
359 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     EL PASO                 40.74N 89.01W
05/30/2013                   WOODFORD           IL   EMERGENCY MNGR

            TREES AND POWER LINES BLOWN DOWN...FROM SHERIFF DISPATCH
            VIA COUNTY EMA.

&&

GOETSCH
Local storm report, May 30, 4:10 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     4 NW EL PASO            40.78N 89.07W
05/30/2013                   WOODFORD           IL   EMERGENCY MNGR

            TREE DOWN WITH GUSTS TO AROUND 50 MPH. FROM COUNTY EMA.

&&

GOETSCH
Local storm report, May 30, 4:27 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
427 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND DMG     3 SE MINONK             40.87N 89.00W
05/30/2013                   WOODFORD           IL   EMERGENCY MNGR

            16-30 INCH DIAMETER TREE DOWN...BLOCKING ILLINOIS ROUTE
            116 AT 3000 E AND 1900 N. FROM COUNTY EMA.

&&

GOETSCH
Special weather statement, May 30, 5:25 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
525 PM CDT THU MAY 30 2013

ILZ044>046-302315-
CHAMPAIGN-PIATT-VERMILION-
525 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHAMPAIGN...EASTERN PIATT AND
NORTHWESTERN VERMILION COUNTIES UNTIL 615 PM CDT...

AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF PESOTUM...OR 11 MILES NORTHWEST
OF TUSCOLA...MOVING NORTH AT 40 MPH.

PENNY SIZE HAIL...AND WINDS OF 50 TO 55 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  SEYMOUR...
  CHAMPAIGN...
  SAVOY...
  URBANA...
  MAHOMET...
  LAKE OF THE WOODS...

OTHER LOCATIONS AFFECTED INCLUDE...SADORUS...WILLARD AIRPORT...DEWEY
AND LUDLOW.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3988 8829 3990 8847 4040 8845 4040 8793
TIME...MOT...LOC 2225Z 199DEG 36KT 4001 8835

07
Special weather statement, May 30, 5:37 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
537 PM CDT THU MAY 30 2013

ILZ047-049-050-302330-
CASS-MORGAN-SCOTT-
537 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR CASS...MORGAN AND SCOTT COUNTIES
UNTIL 630 PM CDT...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ALSEY...OR 8 MILES NORTHWEST
OF WHITE HALL...MOVING NORTH AT 50 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 TO 55 MPH ARE EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  WINCHESTER...
  EXETER...
  CHAPIN...
  BLUFFS...
  MEREDOSIA...
  ARENZVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...GLASGOW...RIGGSTON...LYNNVILLE...
MERRITT AND CONCORD.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3995 9054 3998 9052 4003 9032 4000 9003
      3953 9014 3951 9028 3952 9057 3965 9062
TIME...MOT...LOC 2238Z 199DEG 42KT 3955 9051

KMH
Special weather statement, May 30, 5:59 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
559 PM CDT THU MAY 30 2013

ILZ029-036-040-041-047-302345-
CASS-FULTON-MASON-PEORIA-SCHUYLER-
559 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCHUYLER...FULTON...
NORTHERN CASS...SOUTHWESTERN PEORIA AND WESTERN MASON COUNTIES UNTIL
645 PM CDT...

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNING...OR 12 MILES EAST OF RUSHVILLE...
MOVING NORTH AT 45 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  VERMONT...
  IPAVA...
  LEWISTOWN...
  CUBA...
  ST. DAVID...
  CANTON...

OTHER LOCATIONS AFFECTED INCLUDE...BLUFF CITY...MARBLETOWN...DUNCAN
MILLS...BERNADOTTE...SMITHFIELD AND BRYANT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH IS IN EFFECT UNTIL 8 PM CDT THURSDAY EVENING.

LAT...LON 4071 9044 4071 9001 4059 8981 4007 9023
      4009 9047
TIME...MOT...LOC 2259Z 200DEG 37KT 4019 9035

KMH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:43 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon47 min
May 30, 8:16 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Sangamon, Tazewell44 min
May 30, 8:30 PM CDTFlash Flood WarningILXMason, Tazewell6 hr
May 30, 9:32 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion58 min
May 30, 9:55 PM CDTSevere Thunderstorm WarningILXClark, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more50 min
May 30, 10:11 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar, Effingham, Jasper49 min
May 30, 10:42 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Edgar, Lawrence48 min
May 31, 12:34 AM CDTFlash Flood WarningILXSchuyler8 hr
May 31, 2:36 AM CDTSevere Thunderstorm WarningILXCrawford39 min
May 31, 3:53 AM CDTRiver Flood WarningILXMcLean, Tazewell, Woodford3 days
May 31, 4:23 AM CDTAreal Flood AdvisoryILXJasper, Richland6 hr
May 31, 8:25 AM CDTFlash Flood WarningILXSchuyler6 hr
May 31, 9:19 AM CDTRiver Flood WarningILXClay, Richland8 days
May 31, 9:37 AM CDTRiver Flood WarningILXLawrence6 days
May 31, 11:05 AM CDTRiver Flood WarningILXPiatt4 days
May 31, 11:05 AM CDTRiver Flood WarningILXCass, Mason, Menard6 days
May 31, 4:20 PM CDTSpecial Weather StatementILXMcLean55 min
May 31, 4:34 PM CDTFlash Flood WarningILXMcLean, Tazewell, Woodford6 hr
May 31, 4:58 PM CDTSevere Thunderstorm WarningILXMcLean32 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.